# SDR CALA2010030800061

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 46,167 hours, 10,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM STA 1640 FROM LBL 4 TO RBL 4 HEAVY CORROSION.  REPAIRED UPPER FLOORBEAM CAP REF SRM 53-00-51 REPAIR 3.
